# SDR R61A201301290157

- Difficulty date: January 29, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Corroded
- Location: Lavatory
- Component: Toilet
- Component part number: 15800029A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD LAVATORY TOILET ELECTRICAL HARNESS CONNECTORS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD TOILET ASSEMBLY IAW EMB 170 AMM 38-33-02.  THE AIRCRAFT WAS RELEASED FROM HEAVY CHECK ON 2-15-13.
